# SDR ASAA9840059

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591128A
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE RT AILERON LOWER SKIN WAS FOUND TO BE DELAMINATED.  REPAIRED PER EA 5760-01010 AND BOEING TELEX ASA-SEA-98-0063RR.  (M)
